Submitting Your Order
Ibuprofen and Diphenhydramine CitrateTablets, 200 mg/38 mg, Pain Reliever(NSAID)/Nighttime Sleep-Aid

Ibuprofen and Diphenhydramine CitrateTablets, 200 mg/38 mg, Pain Reliever(NSAID)/Nighttime Sleep-Aid

Warning Item Not Available for Purchase
Brimfield - Coming This Spring! Check Nearby Stores

Stores Found
Please enter increments of 1.0
Related mPerks Coupons
Product Description

Minor aches and pains shouldn't interfere with a good night'ssleep. Ibuprofen and Diphenhydramine Citrate Tablets, 200mg/38 mg relieve occasional sleeplessness when associatedwith minor aches and pains. Active ingredients are ibuprofen200 mg, pa...

Learn More BelowClick to scroll to expanded product details
Product Details Click to expand content Click to collapse content

Minor aches and pains shouldn't interfere with a good night'ssleep. Ibuprofen and Diphenhydramine Citrate Tablets, 200mg/38 mg relieve occasional sleeplessness when associatedwith minor aches and pains. Active ingredients are ibuprofen200 mg, pain reliever (NSAID) and diphenhydramine citrate 38mg, nighttime sleep-aid. Compare to Advil® PM activeingredients.

Enter Your Delivery Address
Verify Your Address
Is this the correct address?

The item(s) below are not available for delivery from this store and will be removed from your cart if you continue with delivery.

We're sorry, Meijer does not deliver to that location. What would you like to do?

In order to deliver to you, your store selection will change. This may affect pricing and product availability.

Do you wish to continue?

Related mPerks Coupons
Added to Your Shopping Cart